# SDR RAIA201007190001

- Difficulty date: July 19, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 25,317 hours, 23,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS INOP FROM ROW 12 AFT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 4 EMERGENCY BATTERY.  SYSTEM OPS CHECKED GOOD.
